Existence and Uniqueness of Solution for a Fractional Order Integro-Differential Equation with Non-Local and Global Boundary ConditionsReportar como inadecuado




Existence and Uniqueness of Solution for a Fractional Order Integro-Differential Equation with Non-Local and Global Boundary Conditions - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

In this paper, we prove an important existence and uniqueness theorem for a fractional order Fredholm – Volterra integro-differential equation with non-local and global boundary conditions by converting it to the corresponding well known Fredholm integral equation of second kind. The considered in this paper has been solved already numerically in 1.

KEYWORDS

Fractional Order Integro-Differential Equation, Non-Local Boundary Conditions, Fundamental Solution

Cite this paper

M. Fatemi, N. Aliev and S. Shahmorad -Existence and Uniqueness of Solution for a Fractional Order Integro-Differential Equation with Non-Local and Global Boundary Conditions,- Applied Mathematics, Vol. 2 No. 10, 2011, pp. 1292-1296. doi: 10.4236-am.2011.210179.





Autor: Mehran Fatemi, Nihan Aliev, Sedaghat Shahmorad

Fuente: http://www.scirp.org/



DESCARGAR PDF




Documentos relacionados